MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Heart Failure/Congestive Heart Failure (4446)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Event or Problem Description
It was reported that a patient with a 25mm aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 1 month due to regurgitation.The patient presented shortness of breath with exertion.The procedure was performed with a 26mm transcatheter valve.The procedure was successful and the patient was sent to recovery post-procedure.
 
Additional Manufacturer Narrative
H10: additional narratives: the most likely cause is patient factors, including a history of hld.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 2700 aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 1 month due to severe regurgitation.The patient presented with nyha ii, shortness of breath with exertion, and fatigue.The procedure was performed with a 26mm 9750tfx transcatheter valve.The procedure was successful and the patient was sent to recovery post-procedure.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
one edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key16977783
Report Number2015691-2023-13156
Device Sequence Number17762412
Product Code DYE
UDI-Device Identifier00690103021615
UDI-Public(01)00690103021615(17)181019
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2018
Device Model Number2700
Device Catalogue Number270025MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer05/19/2023
07/03/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/13/2023
07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age71 YR
Patient SexMale